Lower interval-valued intuitionistic fuzzy separation axioms
Keywords:
Interval-valued intuitionistic fuzzy set, topology, fuzzy set, fuzzy topology, Lower separation axiomsAbstract
In this paper, some lower separation axioms in interval-valued intuitionistic fuzzy topological spaces are proposed. Furthermore, we pay some attention in determining the corresponding variations of them in intuitionistic fuzzy topological spaces. The four different types of the concepts of R◦-ness, T◦-ness and T1-ness separation axioms are developed and the corresponding R1-ness and T2-ness are defined. Also, some conclusions by establishing some results are drawn and several examples for illustration are provided.Downloads
Download data is not yet available.
Downloads
Published
2022-06-30
Issue
Section
Regular
How to Cite
Lower interval-valued intuitionistic fuzzy separation axioms. (2022). Journal of Prime Research in Mathematics, 18(1), 83 – 95. https://jprm.sms.edu.pk/index.php/jprm/article/view/193